# SDR HALA2013042700045

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 41,127 hours, 7,445 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6225047101
- Part serial: 2182
- Condition: Inoperative
- Part time: 3,749 hours, 596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPT EADI INTERMITTENTLY LOST SKY & GROUND INFORMATION.  REPLACED EADI, GROUND CHECKED OK IAW AMM 34-22-03 TEST 30 OK.  LMP REMAINS IN LAND 3.
